Медицинская библиотека · The International journal of artificial organs · 1998
Ganciclovir-associated hypercalcemia in a renal transplant patient.
Клинический случайСтатьяПеревод в очереди
Аннотация
We describe a renal transplant patient who developed hypercalcemia during treatment with ganciclovir for cytomegaloviral (CMV) infection. To our knowledge such an association has not previously been reported. Hypercalcemia was associated with low levels of serum parathormone (PTH) and an increase in 1,25 dihydroxy vitamin D concentrations. The mechanism(s) of ganciclovir-associated hypercalcemia remains unclear.
Для цитирования: Georgiev O P, Lal S M, Gupta N, Ross G. Ganciclovir-associated hypercalcemia in a renal transplant patient.. The International journal of artificial organs. 1998.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.